# SDR USAA2009070791704

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 30,583 hours, 10,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1856
- Condition: Low
- Location: Zone 800
- Part time: 26,542 hours, 15,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 965 - SFO - EMERGENCY EGRESS SYSTEM - AFT RIGHT EXIT DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED AFT RIGHT DOOR ASSIST BOTTLE PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
